# SDR SIMA20130226006

- Difficulty date: March 26, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N602AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145048
- Aircraft time: 35,932 hours, 30,070 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION FOUND THE LEFT NR 1 EMERGENCY LIGHTSTRIP HAD DAMAGED WIRE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED SERVICEABLE LEFT NR 1 EMERGENCY LIGHTSTRIP IAW EMB145 AMM 33-50-12.  THE AIRCRAFT WAS RETURNED TO SERVICE.
